# SDR DJFA2006288

- Difficulty date: July 18, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N456CW
- Make and model: Beech 400A
- Aircraft serial: RK56
- Aircraft time: 8,503 hours, 7,281 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A21104641
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT WHILE PERFORMING A HORIZONTAL STABILIZER ROLLER BRACKET INSPECTION THE LEFT INBOARD HORIZONTAL STABILIZER NOSE RIB STRUCTURE WAS FOUND CRACKED.  DETAILED INSPECTION INSTRUCTIONS OF THIS AREA ARE OUTLINED IN BEECHJET COMMUNIQUE' NUMBER 70.  THE HORIZONTAL STABILIZER LEADING EDGE WAS REMOVED AFTER THE STABILIZER WAS REMOVED FROM THE AIRCRAFT.  THE LEFT HORIZONTAL STABILIZER NOSE RIB WAS REPLACED IN ACCORDANCE WITH THE BEECHJET 400A STRUCTURAL REPAIR MANUAL AND THE HORIZONTAL STABILIZER AND LEADING EDGE WERE REINSTALLED.  NO DEFECTS WERE NOTED WHEN OPERATIONAL CHECKS WERE PERFORMED ON THE ELEVATORS, HORIZONTAL STABILIZER ANT-ICING, AND PITCH TRIM SYSTEMS.  A SUCCESSFUL CHECK FL
